# SDR FDEA202106171563

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113N1650
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R.WING T/E PANEL 661CB IS CRACKED REPAIR IAW  FEDEX EA F-5750-T0362146 - WINGS - FLIGHT SURFACES - RH AILERON, ACTUATOR AFT FAIRINGS,   WS 726, GOUGE DAMAGE
